# SDR SIMA20141027003

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 27,543 hours, 23,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT LIGHT INOPERATIVE.  REPLACED RT SIDE CTR FAIRING EXTERNAL EMER LIGHT LAMP IAW AMM 33-50-10 2 L 2 4 K 13.  OPERATIONS CHECKED GOOD.
